Weak and strong forms of theta-irresolute functions

Maximilian Ganster, T. Noiri, I. Reilly

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)19-29
JournalJournal of Institute of Mathematics & Computer Sciences / Mathematics Series
Volume1
Issue number1
Publication statusPublished - 1988

Cite this

Weak and strong forms of theta-irresolute functions. / Ganster, Maximilian; Noiri, T.; Reilly, I.

In: Journal of Institute of Mathematics & Computer Sciences / Mathematics Series, Vol. 1, No. 1, 1988, p. 19-29.

Research output: Contribution to journalArticleResearch

@article{f5e415dc88d04edaaaa42e6d7a8ec059,
title = "Weak and strong forms of theta-irresolute functions",
author = "Maximilian Ganster and T. Noiri and I. Reilly",
year = "1988",
language = "English",
volume = "1",
pages = "19--29",
journal = "Journal of Institute of Mathematics & Computer Sciences / Mathematics Series",
number = "1",

}

TY - JOUR

T1 - Weak and strong forms of theta-irresolute functions

AU - Ganster, Maximilian

AU - Noiri, T.

AU - Reilly, I.

PY - 1988

Y1 - 1988

M3 - Article

VL - 1

SP - 19

EP - 29

JO - Journal of Institute of Mathematics & Computer Sciences / Mathematics Series

JF - Journal of Institute of Mathematics & Computer Sciences / Mathematics Series

IS - 1

ER -